Dermatology Community
Lip rash and cuts
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Lip rash and cuts

Hey, I was wondering if you guys could help me out. The past 4 weeks ive been getting rashes that turn into cuts in the corner of my lips. They go away and they come back costantly. I use to be bulimic and I dont know if that has to do with it. Please I could use with some help
Related Discussions
6 Comments Post a Comment
Blank
309783_tn?1271961829
The acid in vomit from when you were bulimic may have caused this irritation. Coldsores may occur when you are unwell, they are usually easy to distinguish because of their tingling sensation and crusty appearance. Coldsores can be treated with an over-the-counter cream such as Zovirax.
When I used Roaccutane I had cuts at the corners of my lips, due to dryness, and I used Elizabeth Arden's 8 hour cream.
Blank
Avatar_m_tn
ok I've doen alot of research and im positive their not cold sores because, there is never blisters or anything its just a rash that becomse a small cut and then disapperas in a couple days and then it happens again tho. SO im positive they are not cold sores
Blank
Avatar_m_tn
and it never crusts over
Blank
Avatar_m_tn
some other thigns that might help is that the side that keeps getting rash my filling is falling out and causing alot of pain, the nose on that side bleeds alot too. it never lasts long enough to be cold sores and there is never a yellow crust of any bumps. I really need some help
Blank
563773_tn?1374250139
Hello,
From the description of your symptoms it can be angular cheilitis. Mostly caused by a fungal infection, it  is an inflammatory lesion at the corner of the mouth and manifests as deep cracks or splits.

Dry out the lesions completely by patting and air drying after washing with a mild soap and use petroleum jelly or Vaseline to lock out moisture. It is vital that the affected areas be clean and completely dry before application of the jelly. You can also apply small amounts of athlete’s foot cream which is available over the counter.

If the symptoms persist then please consult a dermatologist as oral antimicrobials may be needed. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.





Blank
Avatar_m_tn
thanks alot that really has eased my mind. I do have an appointment to get it checked out. I had noticed that it seemed to come when i ate beef or had creme, so im also trying to stay away from those. But thank you soo much.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
Avatar_m_tn
Blank
PMDER1
San francisco, CA
209987_tn?1418913008
Blank
tschock
AB